The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Worrying about Pizotifen side effects

Hi all,

I had an appointment with a Neurologist last month and he diagnosed ‘migrainous vertigo’. My doctor put me on Pizotifen this past Wednesday (December 10th). I was told to start off with 0.5 at night and to gradually add more in. The thing is, I’ve been feeling rough ever since I started taking it. My head feels ‘fuzzy’ for want of a better word, I’m more dizzy and very nauseous. I’ve been advised to push through as the side effects will wear off but I’m feeling rather downhearted. I know very few medications work immediately but I’ve seen on another group that it’s not unusual to feel worse before you feel better. Obviously, I don’t want to feel like death warmed up at Xmas. Besides the time of year and the fact that I was ill last Xmas, mum and I are meant to be going out to a posh hotel for our Xmas day meal and I want to be feeling better. I’m wondering if anyone else felt a bit rough after starting Pizotifen and if so, how long before you noticed and improvement. I’m not sure whether to stay on them or not so any and all feedback would be greatly appreciated.

Thanks in advance,

Lou x

Hi Lou,

I hope you are well.
I just read your post and wanted to ask if you are any better. Did the Pizotifen work for you? Did you stick with it and did the side effects wear off over time?

I’d appreciate your response.

Thanks!

Asli